# SDR AALA2019061109029

- Difficulty date: June 6, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 16,338 hours, 4,700 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367408200100
- Condition: Delaminated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CARGO COMPARTMENT FLOOR BOARD PANEL 132WF DELAMINATED. REPAIRED FLOOR PANEL PER AARD 53-02-00-2.
